# SDR UPS02438120

- Difficulty date: May 6, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT BATTERY WEAK AT LIGHT ABOVE UPPER DECK EMERGENCY DOORWAY AREA.  FOUND BAD GROUND AT EXIT SIGN ABOVE UPPER DECK EMERGENCY DOORWAY.  RESECURED GROUND.  OPS CHECK GOOD IAW B747 MM 33-51-00.
